# SDR CA101109003

- Difficulty date: October 26, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 560XL
- Engine: Pwc PW610FA
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF DURING TAKEOFF ROLL, THE PILOT WAS NOT ABLE TO OBTAIN REQUIRED THRUST.  TAKEOFF WAS ABORTED.  TROUBLESHOOTING IDENTIFIED A FAULTY BLEED VALVE TORQUE MOTOR WHICH WILL BE REPLACED.
